# SDR AWXA200601853

- Difficulty date: October 25, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 50,662 hours, 34,077 cycles
- Engine: Cfmint CFM563B2
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 655287813
- Condition: Corroded
- Location: Bs 980
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR- C-16 CHECK - NR 5935066,  CORROSION ON THE L2 DOOR CUT OUT SCUFF PLATE ATTACH ANGLE, BS 980, S17L.  REPLACED THE L2 DOOR CUT OUT SCUFF PLATE ATTACH ANGLE, BS 980, S17L IAW SRM 51-40-02.
